# SDR CA160215007

- Difficulty date: February 12, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 5,792 hours
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Shorted
- Location: Prop De-Ice
- Part time: 5,870 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE PROP DEICE SYSTEM BECAME UNSERVICEABLE IN FLIGHT. THE DEICE WIRE HARNESS WAS FOUND SHORTED AND REPLACED, AND THE BRUSH BLOCK WAS REPLACED AS A PRECAUTION. SATISFACTORY CHECKS WERE THEN CARRIED OUT.
